Article citationsMore>>

S. J. Liao, “A Uniformly Valid Analytic Solution of Two-Dimensional Viscous Flow over a Semi-Infinite Flat Plate,” Journal of Fluid Mechanics, Vol. 385, 1999, pp. 101-128. doi:10.1017/S0022112099004292

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.